IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Antennas and Propagation (AP) [schedule] [select]
Chair Qiang Chen (Tohoku Univ.)
Vice Chair Satoru Kurokawa (AIST)
Secretary Takuji Arima (Tokyo Univ. of Agric. & Tech.), Koshiro Kitao (NTT DOCOMO)
Assistant Dr. Kim (Niigata Univ.)

Technical Committee on Wireless Power Transfer (WPT) [schedule] [select]
Chair Toshio Ishizaki (Ryukoku Univ.)
Secretary Takafumi Fujimoto (Nagasaki Univ.), Kazuhiro Fujimori (Okayama Univ.)
Assistant Osamu Kagaya (AGC), Yoshiaki Narusue (Univ. of Tokyo)

Conference Date Thu, Jan 21, 2021 13:05 - 17:20
Fri, Jan 22, 2021 09:45 - 16:15
Topics  
Conference Place Online 
Sponsors This conference is co-sponsored by URSI-F and IEEE AP-S Tokyo Chapter.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on WPT, AP.

  13:00-13:05 Opening Address ( 5 min. )
Thu, Jan 21 PM 
13:05 - 14:20
(1)
AP
13:05-13:30 [Invited Lecture]
[Invited Lecture]Evaluation of propagation loss considering building influence at 0.9/2.3/5.1GHz band AP2020-103
Yuki Igarashi, Kentaro Nishimori (Niigata Univ.), Yasunori Shimazaki (Panasonic), Ryotaro Taniguchi, Yuta Mizuno (Niigata Univ.)
(2)
AP
13:30-13:55 [Invited Lecture]
[Invited Lecture]Proposal of a simple outdoor to indoor penetration propagation loss model considering horizontal and vertical incident angles in the 0.9/2.3/5.1GHz band AP2020-104
Yuta Mizuno, Kentaro Nishimori, Ryotaro Taniguchi, Yuki Igarashi (Niigata Univ.)
(3)
AP
13:55-14:20 [Invited Lecture]
Delay Spread and Angular Spread up to 100 GHz band in an Indoor Environment AP2020-105
Mitsuki Nakamura, Koshiro Kitao, Hironori Ishikawa, Yasuhiro Oda (NTT DOCOMO)
  14:20-14:30 Break ( 10 min. )
Thu, Jan 21 PM 
14:30 - 15:20
(4)
AP
14:30-14:55 A measurement of deployable center-fed reflectarray antenna AP2020-106 Hiromasa Nakajima, Shinichi Yamamoto, Michio Takikawa, Syuji Nuimura, Yoshio Inasawa (Mitsubishi Electric Corp.)
(5)
AP
14:55-15:20 Backward radiation reduction of a conical horn antenna using corrugated structures AP2020-107 Shunya Akiyoshi, Takeshi Fukusako, Ryuji Kuse (Kumamoto Univ.), Masanobu Hirose, Satoru Kurokawa (7G aa)
  15:20-15:30 Break ( 10 min. )
Thu, Jan 21 PM 
15:30 - 16:20
(6)
AP
15:30-16:20 [Tutorial Lecture]
Practical Decoupling Circuits for Two-Element Antenna Array AP2020-108
Kengo Nishimoto, Hidetoshi Makimura, Yasuhiro Nishioka, Yoshio Inasawa (Mitsubishi Electric)
  16:20-16:30 Break ( 10 min. )
Thu, Jan 21 PM 
16:30 - 17:20
(7) 16:30-17:20 [Special Lecture] An Experimental Study to Estimate the Reduction Range of Transmission Power Control at Client Terminals in IEEE 802.11ax Uplink Multi-User Transmission Using OFDMA
Fri, Jan 22 AM 
09:45 - 11:00
(8)
AP
09:45-10:10 [Invited Lecture]
A propagation model for urban sky area AP2020-109
Wataru Yamada, Nobuaki Kuno, Minoru Inomata, Motoharu Sasaki (NTT), Kentaro Nishimori (Niigata Univ.)
(9)
AP
10:10-10:35 [Invited Lecture]
Vegetation Attenuation Characteristics at the 920 MHz Band in Farm Field AP2020-110
Minoru Inomata, Wataru Yamada, Shoko Shinohara, Yusuke Asai (NTT)
(10)
AP
10:35-11:00 [Invited Lecture]
5GHz Band Radio Wave Propagation Analysis Considering Directivity of Multiple Antennas on Mining Bulldozer AP2020-111
Katsutoshi Izawa, Masahiko Fujioka, Yasuhiro Kawamoto (Komatsu)
  11:00-11:10 Break ( 10 min. )
Fri, Jan 22 AM 
11:10 - 12:00
(11)
AP
11:10-11:35 [Invited Lecture]
Path Loss Variation Prediction at 2-26 GHz Band using LSTM AP2020-112
Motoharu Sasaki, Nobuaki Kuno, Toshiro Nakahira, Minoru Inomata, Wataru Yamada, Takatsune Moriyama (NTT)
(12)
AP
11:35-12:00 [Invited Lecture] Modeling for radio propagation analysis by quantum computing AP2020-113 Tetsuro Imai (TDU), Wataru Yamada, Minoru Inomata, Nobuaki Kuno (NTT)
  12:00-13:00 Lunch ( 60 min. )
Fri, Jan 22 PM 
13:00 - 14:15
(13)
WPT
13:00-13:25 An experiment of a 461.25 [MHz] radio wave wireless power transfer WPT2020-30 Keitaro Omura, Takuya Komatsu, Norimasa Nakashima (FIT)
(14)
WPT
13:25-13:50 Temporal Variation of an Open Voltage Obtained by an AM Radio Broadcasting Rectenna WPT2020-31 Takuya Komatsu, Keitaro Omura, Norimasa Nakashima (FIT)
(15)
WPT
13:50-14:15 Examination of Matching Circuit Impedance on High-Efficiency Operating RF-DC Conversion Circuits WPT2020-32 Kensuke Kobayashi, Kazuhiro Fujimori (OU)
  14:15-14:25 Break ( 10 min. )
Fri, Jan 22 PM 
14:25 - 15:15
(16)
AP
14:25-14:50 [Invited Lecture]
Target Enumeration Based on Spectral Processing in MIMO Radar AP2020-114
Kazuki Numazaki, Naoki Honma, Nobuyuki Shiraki, Kentaro Murata (Iwate Univ.), Takeshi Nakayama, Shoichi Iizuka (Panasonic)
(17)
AP
14:50-15:15 [Invited Lecture]
Blind passive channel estimation for microwave power transfer
-- Power smoothing of correlation matrix including rectenna backscattered waves --
AP2020-115
Shinnosuke Kondo, Shota Odajima, Kentaro Murata, Naoki Honma (Iwate Univ.)
  15:15-15:25 Break ( 10 min. )
Fri, Jan 22 PM 
15:25 - 16:15
(18) 15:25-16:15  
  16:15-16:20 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Tutorial LectureEach speech will have 45 minutes for presentation and 5 minutes for discussion.
Special TalkEach speech will have 45 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
AP Technical Committee on Antennas and Propagation (AP)   [Latest Schedule]
Contact Address Takuji Arima (Tokyo Univ. Agri. Tech.)
E-: _-cry 
WPT Technical Committee on Wireless Power Transfer (WPT)   [Latest Schedule]
Contact Address Kazuhiro Fujimori (Okayama Univ.)
wpt 


Last modified: 2021-01-21 13:52:24


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to AP Schedule Page]   /   [Return to WPT Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan